Volume 5,Issue 1,1985 Table of Contents

Other Issues:  


Generalizations of C. T. Yang′s Theorem and K. Fan′s Theorem
  Wang Guojun
  1985,5(1):1-8 [Abstract(2986)]  [View PDF]
  Yun Ziqiu
  1985,5(1):9-15 [Abstract(1801)]  [View PDF]
  Dang Yongshi
  1985,5(1):16 [Abstract(1976)]  [View PDF]
Tensor Product and Tensor Functor of the R-n modules' Category
  Wang Shaowu and Li Weiping
  1985,5(1):17-24 [Abstract(1910)]  [View PDF]
  Wang Luqun
  1985,5(1):25-28 [Abstract(1737)]  [View PDF]
On the Expansion of Functions in Fourier Series with Respect to an Orthogonal System of Rational Functions
  Lou Yuanren
  1985,5(1):29-35 [Abstract(2126)]  [View PDF]
  Ye Baiying
  1985,5(1):36 [Abstract(1872)]  [View PDF]
Spectral Capacities with the Property Decomposable Concerning Identity
  Wang Shengwang and Liu Guangyu
  1985,5(1):37-42 [Abstract(2100)]  [View PDF]
An Example of the 2-Uniformly Rotund Banach Spaces
  Zang Erbin
  1985,5(1):43-48 [Abstract(1881)]  [View PDF]
  Zhang Ying
  1985,5(1):49-54 [Abstract(1746)]  [View PDF]
Practical Stability of Discontinuous Systems
  He Jianxun
  1985,5(1):55-60 [Abstract(1862)]  [View PDF]
  Wu Kai
  1985,5(1):61-65 [Abstract(1911)]  [View PDF]
  Duan Qi
  1985,5(1):66 [Abstract(1853)]  [View PDF]
On the Blowing-up and Quenching Problems for Semilinear Heat Equation
  Chen Qingyi
  1985,5(1):67-72 [Abstract(1915)]  [View PDF]
Finite Difference Method of Boundary Problem for Nonlinear Pseudo-Hyperbolic Systems
  Zhou Yulin
  1985,5(1):73-79 [Abstract(1911)]  [View PDF]
Interchanges and Invariant Positions in uc(R,S)
  Wan Honghui
  1985,5(1):80 [Abstract(1900)]  [View PDF]
The Number of Solutions of Equation which is a Class of the Nonlinear Integral Equation Arising in Transport Theory
  Bai Jindong
  1985,5(1):81-84 [Abstract(1996)]  [View PDF]
On Completeness of the Polynomial System on Non-Caratheodory Domains
  Mo Guoduan
  1985,5(1):85-92 [Abstract(1819)]  [View PDF]
Lacunary Interpolation by Spline (Ⅰ)
  Guo Zhurui and Ye Maodong
  1985,5(1):93-96 [Abstract(1919)]  [View PDF]
  Chen Tianping
  1985,5(1):97-98 [Abstract(1705)]  [View PDF]
A Problem on the Mean Numbers of Crossing a Random Level
  Lin Yanxia
  1985,5(1):99-102 [Abstract(1727)]  [View PDF]
Admissible Estimation of Parameters in Linear Model
  Liu Jian
  1985,5(1):103-107 [Abstract(1991)]  [View PDF]
A Combinatorial Problem
  1985,5(1):108 [Abstract(3041)]  [View PDF]
Optimal Assignment of the Poles and Zeros with given Stability
  Chen Wende
  1985,5(1):109-114 [Abstract(1966)]  [View PDF]
Fuzzy Imbedding Theory and Its Applications
  Liu Yingming
  1985,5(1):115-124 [Abstract(3345)]  [View PDF]
Planar Graph Theory and the Four Color Problem(Ⅲ)——Some Theoritical Results Derived from the Four Color Problem
  Liu Yanpei
  1985,5(1):125-144 [Abstract(2130)]  [View PDF]
  Lu Jianke and Chen Hanlin
  1985,5(1):145-153 [Abstract(1780)]  [View PDF]
The Binding Number of Two Product Graphs
  Tian Songlin, Wang Jianfang and Liu Jiuqiang
  1985,5(1):154 [Abstract(1840)]  [View PDF]
  Chu W. J
  1985,5(1):155-156 [Abstract(1791)]  [View PDF]